# SDR QXEA9700497

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1013079
- Condition: Failed
- Location: Cabin
- Component: Grimes, 8520977001
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FORWARD EMERGENCY PATH LIGHTS INOP.  RELAMPED AND RESTORED WIRING, OPERATIONAL CHECK GOOD.
